Sufficient conditions for new integral transformation


  • Aabed Mohammed
  • Maslina Darus



analytic function, meromorphic function, integral transformation, starlike, convex, close -to-convex function,


By using the integral transformation for meromorphic functions, an integral transformation on the class Aof analytic functions in the unit disk is defined. Some sufficient conditions for this transformation to be in the some known subclasses are derived. Furthermore, new function on the class of meromorphic functions in the punctured open unit disk is introduced. Finally, starlikeness conditions for this function are pointed out.


Á. Baricz, B.A. Frasin, Applied Math. Letters 23 (2010), 371-376.

A. Mohammed and M. Darus, Acta Universitatis Apulensis, 24 (2010), 231-238.

A. Mohammed and M. Darus, J.Appl. Math., Vol. 2011, Art. ID 804150, 8 pages, 2011.

A. Mohammed and M. Darus, Int. J. Math. Anal., 4(42) (2010), 2101-2109.

B.A. Frasin, Filomat 23 (2009), 223-229.

B.A. Frasin, Matematiqki Vesnik, 64(2) (2012), 167-172.

D. Breaz, N. Breaz, and H.M. Srivastava, Appl. Math. . Letters, 22(2009),41-44.

D. Breaz and N. Breaz, Mathematica, Cluj-Napoca, 3 (2002), 13-21.

D. Breaz, S. Owa and N. Breaz, Acta Univ. Apulensis Math.Inform., 16 (2008), 11-16.

D. Breaz, H. Ö. Guney and G. S. Salagean, J. Math. Scien., 25(4) (2009), 407-414.

N. Breaz, D. Braez, and M. Darus, Com. Math.Appl., 60 (2010), 3105-3107.

R. Singh and S. Singh, Colloq. Math., 47(1982), 309-314.

S. Owa, H.M. Srivastava, J. Inequal. Pure Appl. Math.,(3)(2002), Art. 42, 1-13.

N.E. Cho, S. Owa, Intern. J. Math. Math. Sci., 26(5)(2001), 317-319.

V. Ravichandran, Ganita, Vol. 53(2)(2002), 117-124.

S. S. Miller, P. T. Mocanu, Michigan Math. J., 32 (1985), 185-195.

S. Owa, M. Nunokawa, H. Saitoh and H.M. Srivastava, Appl. Math. Letters 15 (2002), 63-69.